Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Yong Hoon Kim 4 Articles
Lipiodol-induced pneumonitis following transarterial chemoembolization for ruptured hepatocellular carcinoma.
Haewon Kim, Yong Hoon Kim, Hong Jin Yoon, Kwang Hoon Lee, Seung Moon Joo, Min Kwang Byun, Jung Il Lee, Kwan Sik Lee, Ja Kyung Kim
Yeungnam Univ J Med. 2014;31(2):117-121.   Published online December 31, 2014
DOI: https://doi.org/10.12701/yujm.2014.31.2.117
  • 2,178 View
  • 22 Download
  • 2 Citations
AbstractAbstract PDF
Transarterial chemoembolization (TACE) is a widely accepted nonsurgical modality used for the treatment of multinodular hepatocellular carcinoma (HCC). The careful selection of the candidate is important due to the risk of developing various side effects. Fever, nausea, abdominal pain, and liver enzyme elevation are commonly known side effects of TACE. Hepatic failure, ischemic cholecystitis, and cerebral embolism are also reported, although their incidence might be low. Pulmonary complication after TACE is rare, and the reported cases of lipiodol pneumonitis are even rarer. A 53-year-old man was treated with TACE for ruptured HCC associated with hepatitis B virus infection. On day 19 after the procedure, the patient complained of dyspnea and dry cough. Chest computed tomography showed diffuse ground glass opacities in the wholelung fields, suggesting lipiodol-induced pneumonitis. After 2 weeks of conservative management, the clinical symptoms and radiologic abnormalities improved. Reported herein is the aforementioned case of lipiodol-induced pnemonitis after TACE, with literature review.

Citations

Citations to this article as recorded by  
  • Lipiodol Pneumonitis Following Transcatheter Arterial Chemoembolization for Hepatocellular Carcinoma
    Sungkeun Kim, Hee Yeon Kim, Su Lim Lee, Young Mi Ku, Yoo Dong Won, Chang Wook Kim
    Journal of Liver Cancer.2020; 20(1): 60.     CrossRef
  • Secondary adrenal insufficiency caused by sorafenib administration in a patient with hepatocellular carcinoma
    Soo Yeon Jo, Soo Hyung Ryu, Mi Young Kim, Jeong Seop Moon, Won Jae Yoon, Jin Nam Kim
    Yeungnam University Journal of Medicine.2016; 33(2): 155.     CrossRef
Furosemide induced medullary nephrocalcinosis mimicking Bartter syndrome.
Sohee Kim, Chanhee Kyung, Yong Hoon Kim, Jang Ho Cho, Changhyeok Hwang, Jung Eun Lee
Yeungnam Univ J Med. 2014;31(1):21-24.   Published online June 30, 2014
DOI: https://doi.org/10.12701/yujm.2014.31.1.21
  • 1,570 View
  • 6 Download
AbstractAbstract PDF
Clinical presentation of Bartter syndrome is similar to surrepitious vomiting or use of diuretics. Therefore, precise differential diagnosis of Bartter syndrome is crucial. We report a case of medullary nephrocalcinosis (MNC) induced by furosemide mimicking Bartter syndrome. A 55-year-old female patient visited our hospital with renal dysfunction on basis of hypokalemia and metabolic alkalosis. She had no history of hypertension or drug use except allopurinol and atorvastatin. She did not complain of nausea or vomiting on presentation and the serum magnesium level was normal. We performed ultrasonography, that showed MNC. For these reasons, we suspected Bartter syndrome and corrected the electrolyte imbalance. During outpatient follow up, we found that the patient had been taking 400 mg of furosemide daily for 30 years. We could diagnose furosemide induced MNC, and recommended to her to reduce the amount of furosemide.
Severe Mitral Regurgitation Due to Coronary Vasospasm, Confirmed by Ergonovine Echocardiography.
Jung Joon Cha, Chan Hee Kyung, Jang Ho Cho, Yong Hoon Kim, Haewon Kim, Sung Joo Lee, Se Joong Rim, Eui Young Choi
Yeungnam Univ J Med. 2013;30(2):120-123.   Published online December 31, 2013
DOI: https://doi.org/10.12701/yujm.2013.30.2.120
  • 1,398 View
  • 7 Download
AbstractAbstract PDF
The common causes of organic mitral regurgitation (MR) include mitral valve prolapse (MVP) syndrome, rheumatic heart disease, and endocarditis. MR also occurs secondary to dilated cardiomyopathy and coronary artery disease. In acute severe MR, the hemodynamic overload often cannot be tolerated, and mitral valve repair or replacement must be performed immediately. We report herein a case of severe MR due to coronary vasospasm that was confirmed via ergonovine echocardiography in a 70-year-old man. He was scheduled to undergo mitral valve surgery, but it did not push through and he was put on medical therapy.
A Case of Continuous Ambulatory Peritonitis Dialysis Peritonitis Due to Stenotrophomonas maltophilia Using Antibiotic Combination.
Hee Sung Ko, Ah Ran Choi, Tae Hoon Kim, Chan Hee Kyung, Jang Ho Cho, Yong Hoon Kim, Jung Eun Lee
Yeungnam Univ J Med. 2013;30(2):109-111.   Published online December 31, 2013
DOI: https://doi.org/10.12701/yujm.2013.30.2.109
  • 1,436 View
  • 5 Download
AbstractAbstract PDF
Continuous ambulatory peritoneal dialysis (CAPD) peritonitis is a major complication of peritoneal dialysis (PD) and leads to the discontinuation of PD. Despite its limited pathogenicity, CAPD peritonitis caused by Stenotrophomonas maltophilia (S. maltophilia), an important nosocomial pathogen that is present in nature and is usually associated with plastic indwelling devices. Infection of S. maltophilia is associated with a poor prognosis, including inability to maintain the CAPD catheter, because of its resistance to multiple antibiotics. We report a case of CAPD peritonitis due to S. maltophilia that was treated successfully using oral Trimethoprim-sulfame-thoxazole and intraperitoneal Ticarcillin/clavulanate without removing the dialysis catheter.

JYMS : Journal of Yeungnam Medical Science